CFP last date
20 June 2024
Reseach Article

Fixed Point Results for Contractive Type Mappings in Dislocated Metric Spaces

by Asha Rani, Asha Rani
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 159 - Number 2
Year of Publication: 2017
Authors: Asha Rani, Asha Rani
10.5120/ijca2017912811

Asha Rani, Asha Rani . Fixed Point Results for Contractive Type Mappings in Dislocated Metric Spaces. International Journal of Computer Applications. 159, 2 ( Feb 2017), 19-22. DOI=10.5120/ijca2017912811

@article{ 10.5120/ijca2017912811,
author = { Asha Rani, Asha Rani },
title = { Fixed Point Results for Contractive Type Mappings in Dislocated Metric Spaces },
journal = { International Journal of Computer Applications },
issue_date = { Feb 2017 },
volume = { 159 },
number = { 2 },
month = { Feb },
year = { 2017 },
issn = { 0975-8887 },
pages = { 19-22 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume159/number2/26973-2017912811/ },
doi = { 10.5120/ijca2017912811 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-07T00:04:39.398330+05:30
%A Asha Rani
%A Asha Rani
%T Fixed Point Results for Contractive Type Mappings in Dislocated Metric Spaces
%J International Journal of Computer Applications
%@ 0975-8887
%V 159
%N 2
%P 19-22
%D 2017
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In this paper we present fixed point results for generalized α-ψ-contractive type mappings in dislocated metric spaces. We also provide some examples to illustrate our results.

References
  1. Banach S., “Surles operations dans les ensembles abstraites et leurs applications”, Fund. Math., 3 (1922), 133-187.
  2. Kannan R., “Some results on fixed points”, Bull. Cal. Math. Soc., 60 (1968), 71-76.
  3. Zamfirescu T., “Fixed Point Theorems In Metric Spaces”, Arch. Math., 23 (1972), 292-298.
  4. Rhoades B.E., “A fixed point theorem for generalized metric spaces”, Internat. J. Math. and Math. Sci., 19 (3) (1996), 457-460.
  5. Samet B.,Vetro C. and Vetro P., “Fixed point theorems for
Index Terms

Computer Science
Information Sciences

Keywords

Fixed point dislocated metric space